# SDR WX0A2022021874004

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 46,963 hours, 35,944 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 868491
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BATTERY 11WL FAILED EPSU BAT CAP TEST / REMOVED AND REPLACED 11WL BATTERY IAW AMM 33-51-38-420-054 OPS CK GOOD"
